# SDR VNAA20251015006

- Difficulty date: July 23, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N640NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15425
- Aircraft time: 13,927 hours, 14,570 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 8030215
- Condition: Corroded
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BUSHINGS REMOVAL, FOUND CORROSION ON CENTER FITTING BORE LUG R1, R2 AND R5 AT RH AILERON.    CORROSION ON CENTER FITTING BORE LUG R1, R2 AND R5 AT RH AILERON WAS REAMED WITH INNER DIAMETER R1 0.9688", R2 0.7812 AND R5 0. 8125" PER REO 670-57-61-237REV -, AND BUSHINGS WERE REPLACED PER REO 670-57-61-237 REV -.
